Padding on hands and feet

Has anyone else experienced the loss of padding on their hands and feet as i have? I feel like i am walking on bone. I experienced muscle wastage as well, but from what i understand the padding on your hands and feet is fat, that gradually goes away as a part of the aging process. Well, I’m only 31 and mine went away over night. Am i alone here?

1 Like

No, this is a symptom of overall wastage in the body. My entire body changed from fin. Things don’t swell like they should.

hmmmm

i have this too since my last fall back this summer.

My heels hurt when i walk… fook!

Edit: any chance you guys have high t3 t4 aswell? Kinda feels like something is feeding on me…

This is what I have been complaining for months. I am having very severe padding wastage. My feet and hands are just flat. I can not walk bare foot. I got to the point where I was unable to drive my car, was not able to hold the steering.One day I burst into tears thinking where would it end.I also strated having bleeding from my mouth and bad smell. Doctor sent me to the dentist, Dentist did not find any cavity but she did tell me I was loosing calcium fast, teeth were yellow b/c loosing enemal (sorry for wrong spelling). Long story short I got temp solution which is Vit D3. Guys just be paitent and pray to God. If I start writing each and every detail about my self you guys would wonder how I am alive.

sps

1 Like

What about vitamin K? did u try that?

me. you’re not alone. i lost padding under my feet right after i stopped propecia. i had hard times walking.

1 Like

I also lost my padding on my feet during the first weeks after my crash. Its unbelivible what this poisen have Done to our bodies!

1 Like

yes my skin all over had become like paper think. I have recovered that including padding issue. 5-6 years after starting Vit D my feet skin became like fish scales and then slowly was replaced with new skin. The new skin is not as hard as my original but it is alot better. There was time where I was not able to type on key board, because finger tips were dry, thin and painful. But thanks God that is gone.
I did try Vitamin K but honestly did not feel difference so kept vitamin D3 only.
Another thing I was on TRT (Andro Gel) which gave me water retention and gyno like buildup. But VitD3 did everything so naturally that I did not get any issue. Now I can walk, jump and work for hours.
Maybe I will write my recovery (or actually improvement) some time here.

Very important thing is walk too. walk daily two times a day. Not a lot just 20-30 minuses each time is enough.

Seems too pogchamp to be true, but i’ll be starting D3 vitamins, my skin is paper thin, glad to hear about your recovery.

Watch out with vitamin D, some like @Demon severly crashed.

1 Like

You were right to write it, thanks.

Know that you are playing with your life.
Think twice before taking VitD3.

spstriken you must be banned.
@Northern_Star

I took vitamin d3 for 1 week when i crashed, but had issues swallowing pills so stopped, didn’t affect me negatively, but thanks for your concern. I hope you get better soon Demon.

And holy shit, you tool a big dose my man, always take small doses and gradually build up your tolerance :frowning:

same here. along with calf muscle wastage mostly but I have lost a huge degree of leg muscle in general, and have thinner skin with prominent veins.

It’s hard to walk sometimes, and I feel like I’m hobbling. Much weaker too. I thought it was ALS because this all started after the twitches but my doc said he was 99% sure it wasn’t. I didn’t get any tests done but I assume this is just due to propecia.